# SDR DALA12013093140

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 29,502 hours, 15,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED.   WIRING EXPOSED,  COVER MISSING INTERIOR. INSTALLED COVER AT SEAT 01 B.  OPS CHECK NORMAL. ACFT OK FOR SERVICE.
